# SDR 95ZZZX3041

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154ZV
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Engine: Pwa PT6A67
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311269601
- Condition: Spalled
- Location: Pwr Turb
- Part time: 21,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE METAL OBSERVED IN THE POWER SECTION WAS BEING GENERATED BY THE NR 4 BEARING.  THE CAUSE OF THE NR 4 BEARING SPALLING IS UNDER INVESTIGATION BY PRATT AND WHITNEY CANADA.
